Publications

Export 653 results:
Sort by: [ Author (Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Z
R
W
S
V
J
[1493] Julvez, J, Vazquez CR, Mahulea C, Silva M.  2013.  Continuous Petri Nets: Controllability and Control. Control of Discrete-Event Systems. Automata and Petri net Perspectives. 433:407-428.
V
[1494] Vazquez, CR, Silva M.  2011.  Stochastic Continuous Petri Nets: An Approximation of Markovian Net Models. IEEE Transactions on Systems, Man and Cybernetics, Part A: Systems and Humans. 42(4):641-653.
[1498] Vazquez, CR, Ramirez-Treviño A, Silva M.  2013.  Controllability of Timed Continuous Petri Nets with uncontrollable transitions. International Journal of Control. Posted online: 01 Oct 2013
U
T
M
T